MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 168 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 168 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 168-550
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported left deflation and textured exchange due to concerns of the product.Device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ deflation: observed opening on anterior side assessed as fold flaw opening.¿ anxiety-product/procedure: unable to observe as it is a medical event not related to the device.Additional observations: ¿ observed creases on the device.¿ yellow particles observed in the surface of the shell.¿ white calcification observed in the surface of the shell.No further actions are required as the device was implanted.
 
Event or Problem Description
Healthcare professional later reported " implant removal from textured to smooth due to the concerns of the product." and "any crease associated with hole.".
 
Event or Problem Description
Device has been explanted and replaced.

Brand Name
STYLE 168 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key16688946
Report Number9617229-2023-05374
Device Sequence Number5921052
Product Code FWM
UDI-Device Identifier10888628000896
UDI-Public10888628000896
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/03/2019
Device Model Number168-550
Device Catalogue Number168-550
Device Lot Number2810327
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2023
Supplement Date Received by Manufacturer05/08/2023
07/13/2023
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date05/25/2023
08/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight69 KG